The newsboy problem with resalable returns: a single period model and case study

Mostard, J and Teunter, R H (2006) The newsboy problem with resalable returns: a single period model and case study. European Journal of Operational Research, 169 (1). pp. 81-96. ISSN 0377-2217

Full text not available from this repository.
Item Type: Journal Article
Journal or Publication Title: European Journal of Operational Research
Uncontrolled Keywords: /dk/atira/pure/subjectarea/aacsb/disciplinebasedresearch
Subjects:
Departments: Lancaster University Management School > Management Science
ID Code: 44147
Deposited By: ep_importer_pure
Deposited On: 11 Jul 2011 18:11
Refereed?: Yes
Published?: Published
Last Modified: 19 Sep 2019 03:10
URI: https://eprints.lancs.ac.uk/id/eprint/44147

Actions (login required)

View Item View Item